# SDR UPS97224806

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-113-01.00-02) ON SHEAR TIE STA 1010 RBL 24 WL 142.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED SHEAR TIE IAW SRM 51-10-4, 51-10-2, 51-30-2 AND MM 51-20-151.
